Coverart for item
The Resource Moduli of families of curves for conformal and quasiconformal mappings, Alexander Vasilʹev

Moduli of families of curves for conformal and quasiconformal mappings, Alexander Vasilʹev

Label
Moduli of families of curves for conformal and quasiconformal mappings
Title
Moduli of families of curves for conformal and quasiconformal mappings
Statement of responsibility
Alexander Vasilʹev
Creator
Subject
Language
eng
Summary
The monograph is concerned with the modulus of families of curves on Riemann surfaces and its applications to extremal problems for conformal, quasiconformal mappings, and the extension of the modulus onto Teichmller spaces. The main part of the monograph deals with extremal problems for compact classes of univalent conformal and quasiconformal mappings. Many of them are grouped around two-point distortion theorems. Montel's functions and functions with fixed angular derivatives are also considered. The last portion of problems is directed to the extension of the modulus varying the complex structure of the underlying Riemann surface that sheds some new light on the metric problems of Teichmller spaces
Member of
Cataloging source
COO
http://library.link/vocab/creatorDate
1962-
http://library.link/vocab/creatorName
Vasilʹev, Alexander
Dewey number
  • 510 s
  • 515/.9
Illustrations
illustrations
Index
index present
Language note
English
LC call number
  • QA3
  • QA331.7
LC item number
.L28 no. 1788
Literary form
non fiction
Nature of contents
  • dictionaries
  • bibliography
Series statement
Lecture notes in mathematics,
Series volume
1788
http://library.link/vocab/subjectName
  • Functions of complex variables
  • Moduli theory
  • Conformal mapping
  • Curves
  • Riemann surfaces
  • Conformal mapping
  • Curves
  • Functions of complex variables
  • Moduli theory
  • Riemann surfaces
Label
Moduli of families of curves for conformal and quasiconformal mappings, Alexander Vasilʹev
Instantiates
Publication
Bibliography note
Includes bibliographical references (pages 197-206) and index
Carrier category
online resource
Carrier category code
  • cr
Carrier MARC source
rdacarrier
Content category
text
Content type code
  • txt
Content type MARC source
rdacontent
Contents
Introduction -- Moduli of Families of Curves and Extremal Partitions -- Moduli in Extremal Problems for Conformal Mapping -- Moduli in Extremal Problems for Quasiconformal Mapping.-Moduli on Teichmller Spaces -- References -- List of simbols -- Index
Control code
50150032
Dimensions
unknown
Extent
1 online resource (ix, 211 pages)
Form of item
online
Isbn
9783540454373
Media category
computer
Media MARC source
rdamedia
Media type code
  • c
Other control number
10.1007/b83857.
Other physical details
illustrations.
Specific material designation
remote
System control number
(OCoLC)50150032
Label
Moduli of families of curves for conformal and quasiconformal mappings, Alexander Vasilʹev
Publication
Bibliography note
Includes bibliographical references (pages 197-206) and index
Carrier category
online resource
Carrier category code
  • cr
Carrier MARC source
rdacarrier
Content category
text
Content type code
  • txt
Content type MARC source
rdacontent
Contents
Introduction -- Moduli of Families of Curves and Extremal Partitions -- Moduli in Extremal Problems for Conformal Mapping -- Moduli in Extremal Problems for Quasiconformal Mapping.-Moduli on Teichmller Spaces -- References -- List of simbols -- Index
Control code
50150032
Dimensions
unknown
Extent
1 online resource (ix, 211 pages)
Form of item
online
Isbn
9783540454373
Media category
computer
Media MARC source
rdamedia
Media type code
  • c
Other control number
10.1007/b83857.
Other physical details
illustrations.
Specific material designation
remote
System control number
(OCoLC)50150032

Library Locations

    • Ellis LibraryBorrow it
      1020 Lowry Street, Columbia, MO, 65201, US
      38.944491 -92.326012
Processing Feedback ...